RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 1, Pages 44–46 (Mi dan4188)  

MECHANICS

Effective solution of the Sturm–Liouville problem

S. V. Nesterov, L. D. Akulenko

Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (372 kB)

English version:
Doklady Mathematics, 1996, 41:3, 112–114

Bibliographic databases:
UDC: 534.1
Presented: . . 
Received: 11.04.1995

Citation: S. V. Nesterov, L. D. Akulenko, “Effective solution of the Sturm–Liouville problem”, Dokl. Akad. Nauk, 347:1 (1996), 44–46; Dokl. Math., 41:3 (1996), 112–114

Citation in format AMSBIB
\Bibitem{NesAku96}
\by S.~V.~Nesterov, L.~D.~Akulenko
\paper Effective solution of the Sturm--Liouville problem
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 1
\pages 44--46
\mathnet{http://mi.mathnet.ru/dan4188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392776}
\zmath{https://zbmath.org/?q=an:0887.65090}
\transl
\jour Dokl. Math.
\yr 1996
\vol 41
\issue 3
\pages 112--114


Linking options:
  • http://mi.mathnet.ru/eng/dan4188
  • http://mi.mathnet.ru/eng/dan/v347/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020